RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 3, Pages 480–494 (Mi tvp3707)  

This article is cited in 3 scientific papers (total in 3 papers)

Sequential Inferences with Prescribed Accuracy for Semimartingales

A. V. Melnikov, A. A. Novikov


Full text: PDF file (2233 kB)

English version:
Theory of Probability and its Applications, 1988, 33:3, 446–459

Bibliographic databases:

Received: 12.02.1987

Citation: A. V. Melnikov, A. A. Novikov, “Sequential Inferences with Prescribed Accuracy for Semimartingales”, Teor. Veroyatnost. i Primenen., 33:3 (1988), 480–494; Theory Probab. Appl., 33:3 (1988), 446–459

Citation in format AMSBIB
\Bibitem{MelNov88}
\by A.~V.~Melnikov, A.~A.~Novikov
\paper Sequential Inferences with Prescribed Accuracy for Semimartingales
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 3
\pages 480--494
\mathnet{http://mi.mathnet.ru/tvp3707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=968395}
\zmath{https://zbmath.org/?q=an:0693.62066}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 3
\pages 446--459
\crossref{https://doi.org/10.1137/1133071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AL62800004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3707
  • http://mi.mathnet.ru/eng/tvp/v33/i3/p480

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Melnikov, “Stochastic differential equations: singularity of coefficients, regression models, and stochastic approximation”, Russian Math. Surveys, 51:5 (1996), 819–909  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Konev, D. V. Shapovalov, “On Guaranteed Estimation of the Spectral Density of an Autoregression?Moving Average Process”, Problems Inform. Transmission, 38:1 (2002), 80–95  mathnet  crossref  mathscinet  zmath
    3. Bishwal J.P.N., “Sequential Maximum Likelihood Estimation in Nonlinear Nonmarkov Diffusion Type Processes”, Dyn. Syst. Appl., 27:1 (2018), 107–124  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:139
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020